Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hives,white spots on neck and chin,red itchy rash on face.

I broke out on my neck in HIves 6 weeks ago. They went away but then came back about 1 week later. I put calydril on them and took Benedryl . No they have turned into some dime size whie spots on neck and under chin . The sides of my face have a faint red rash that still is itchy and somewhat hot?? I have not changed meds, lotions, soap, food, ect. I am 52 years of age... Very disturbing??
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having urticaria. There may be so may causes or it may be idiopathic. Physical causes,psychological causes, heat,cold,pressure,allergy,autoimmune diseases,infection,drugs...etc.You consult dermatologis. He may investigate to find out some cause. If allergy is found, the culprit allergens may be found out after allergy tests. Accordingly he may advise you. Antihistaminics like fexofenadine or levocetirizine may be prescribed by him. If needed, he may advise you to take steroids in tappering dose. And if interna diseae is there, he may treat it. Overall, your dermatologist might help you to relieve urticaria... And you may be alright. I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor